A member asked:

Husband on warfarin for a year why is the leg with the blood clot swelling again? help.

2 doctors weighed in across 2 answers
Dr. Calvin Weisberger answered

Specializes in

Get him seen by a physician as soon as possible. Another clot is possible

Answered Jun 6, 2014

4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Richard Goldman answered

Specializes in Cardiology

Patients with blood clots in the veins of their legs, commonly known as deep venous thrombosis (DVT) are usually prescribed anticoagulation for three to six months duration. The most common anticoagulation medications are Coumadin (warfarin) and newer medications known as xarelto, pradaxa, or eliquis. Leg swelling may be some due to residual clot or inflammation in the leg veins. Check with MD

Answered Sep 29, 2016

4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...